# SDR FDEA201706141636

- Difficulty date: June 14, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 79,820 hours, 17,828 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 70825
- Part serial: 218
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ROLLING OUT FROM A PRACTICE AUTOLAND  KMEM RWY 18C WIND 1907. THE TOUCHDOWN WAS SLIGHTLY  LEFT OF CENTERLINE WITH A 1.4G TOUCHDOWN. THE  AUTOPILOT WAS DISENGAGED AND WHILE MAKING A SMALL  CORRECTION TO CENTERLINE RECIEVED A TIRE FAIL  ALERT. TAXIED OFF RWY 18C AND NOTICED TIRES 2  ,5, 6 AND 9 HAD FAILED.  REMOVED AND REPLACED RIGHT INTERGRATED BRAKE CONTROL VALVE IN RIGHT WHEELWELL, PREFORMED LEAK AND OPS CHECK IAW MM 32-44-00-5,  BLED MAIN GEAR BREAKS IAW MM 32-43-20. ALL OPS AND LEAK CHECKS GOOD.
